# SDR 97ZZZM759

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835CA
- Make and model: Beech 1900D
- Aircraft serial: UE30
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Control
- Part number: 6229681001
- Condition: Burned
- Location: Cockpit
- Part time: 8,645 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EHSI DISPLAY BLANK.
